# SDR WTAA980024

- Difficulty date: February 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N427UE
- Make and model: Bag JETSTM3101
- Aircraft serial: 811
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Connector
- Part number: CA061R10S235F80
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

BFL - SMOKE IN CABIN REPORTED.  AIRCRAFT RETURNED TO STATION WITHOUT INCIDENT.  MAINTENANCE DEFERRED LEFT PACK PER MEL 21-1.  AIRCRAFT RETURNED TO SERVICE.  MAINTENANCE SUBSEQUENTLY CLEARED DEFERRAL BY REPLACING LEFT ENGIEN 4PSI CANNON PLUG.  OPERATIONAL CHECK SATISFACTORY.  (M)
